liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Weak Barriers in Nonlinear Potential Theory
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9677-8321
2007 (English)In: Potential Analysis, ISSN 0926-2601, Vol. 27, no 4, 381-387 p.Article in journal (Refereed) Published
Abstract [en]

We characterize regular boundary points for p-harmonic functions using weak barriers. We use this to obtain some consequences on boundary regularity. The results also hold for A-harmonic functions under the usual assumptions on A, and for Cheeger p-harmonic functions in metric spaces.

Place, publisher, year, edition, pages
2007. Vol. 27, no 4, 381-387 p.
Keyword [en]
A-harmonic, Barrier, Boundary regularity, Metric space, Nonlinear, p-harmonic, Potential theory, Regular, Weak barrier
National Category
URN: urn:nbn:se:liu:diva-18239DOI: 10.1007/s11118-007-9064-2OAI: diva2:217137
The original publication is available at Anders Björn, Weak Barriers in Nonlinear Potential Theory, 2007, Potential Analysis, (27), 4, 381-387. Copyright: Springer Science Business Media Available from: 2009-05-13 Created: 2009-05-13 Last updated: 2013-12-17Bibliographically approved

Open Access in DiVA

fulltext(188 kB)671 downloads
File information
File name FULLTEXT01.pdfFile size 188 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, Anders
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Potential Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 671 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1104 hits
ReferencesLink to record
Permanent link

Direct link